arrow
Volume 20, Number 2
Previous Issue Next Issue

Elisabetta Santi & M. G. Cimoroni

J. Comp. Math., 20 (2002), pp. 113-120.

Preview Full PDF 508 7044 Abstract

Hua-Zhong Tang & Hua-Mo Wu

J. Comp. Math., 20 (2002), pp. 121-128.

Preview Full PDF 523 7214 Abstract

Qing-Ping Deng & Xiao-Ping Feng

J. Comp. Math., 20 (2002), pp. 129-152.

Preview Full PDF 522 7175 Abstract

Dan-Ping Yang

J. Comp. Math., 20 (2002), pp. 153-164.

Preview Full PDF 515 7034 Abstract

Qi-Ya Hu & De-Hao Yu

J. Comp. Math., 20 (2002), pp. 165-174.

Preview Full PDF 526 7145 Abstract

Kai-Li Xiang & R. M. Thomas

J. Comp. Math., 20 (2002), pp. 175-184.

Preview Full PDF 523 7074 Abstract

Yi-Fa Tang

J. Comp. Math., 20 (2002), pp. 185-196.

Preview Full PDF 518 7074 Abstract

Ping Luo & Guo-Ping Liang

J. Comp. Math., 20 (2002), pp. 197-206.

Preview Full PDF 505 7175 Abstract

Chuan-Qing Gu & Gong-Qing Zhu

J. Comp. Math., 20 (2002), pp. 207-216.

Preview Full PDF 503 7186 Abstract

Birama Sory Sidibe & Ming-Zhu Liu

J. Comp. Math., 20 (2002), pp. 217-224.

Preview Full PDF 506 7126 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard